MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, LEFT, ø 11.5 MM, 38 CM; TAUMA, NAIL

ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, LEFT, ø 11.5 MM, 38 CM; TAUMA, NAIL
Catalog Number 47249338311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 7 months post implantation, the patient went to a follow-up appointment where it was discovered that the nail fractured at the juncture of the lag screw and will require a revision surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 00249004732, 3.2mm threaded pin by 508mm, lot # unknown item # 00249004832, 3.2mm pin by 508mm, lot # unknown item # 00249007543, 4.3mm free hand drill 152.5mm, lot # unknown item # 47249009700, 3mm x 100cm tear drop gd wire, lot # 66461720 item # 47248509510, z nail 10.5 x 95 lag screw, lot # 3189741 item # 47248406550, z nail 5.0x65 cort screw fa, lot # 65862656 item # 47248405250, z nail 5.0x52.5 cort screw fa, lot # 65852867 item # 47248406050, z nail 5.0x60 cort screw fa, lot # 65845459 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b3, b4, b5, d6b, e1 (establishment name, address - line 1, and telephone number), g3, g6, h2, h6, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent revision approximately 10 months post implantation due to the nail being fractured at the juncture of the lag screw.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported patient underwent revision approximately 8 months post implantation due to the nail being fractured at the juncture of the lag screw.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Corrected: b3, b5, d6b.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Based on the available information, the reported event cannot be confirmed and a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CMN FEMORAL NAIL, CCD 130°, LEFT, ø 11.5 MM, 38 CM
Common Device Name
TAUMA, NAIL
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21622719
Report Number0009613350-2025-00118
Device Sequence Number8446457
Product Code HSB
UDI-Device Identifier00889024299894
UDI-Public(01)00889024299894(17)330605(10)3149673
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47249338311
Device Lot Number3149673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer06/03/2025
07/14/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/02/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale